Alert archive / Massachusetts / Frost Advisories in 2015

Frost Advisory 7, NWS Boston/Norton, MA

October 10, 20157 counties in Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Oct 10, 2015, 3:27 AM EDT for 7 counties in Massachusetts. It took effect at Oct 11, 2015, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2015, 3:27 AM EDT (07:27 UTC)
In effect from
Oct 11, 2015, 2:00 AM EDT
Expired
Oct 11, 2015, 7:20 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Bristol County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 58 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 7.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2015-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2015-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS71 KBOX 100727
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
327 AM EDT SAT OCT 10 2015

MAZ002-003-005-008>011-013-017-018-101530-
/O.NEW.KBOX.FR.Y.0007.151011T0600Z-151011T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
FRAMINGHAM...LOWELL...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON...
BROCKTON
327 AM EDT SAT OCT 10 2015

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATION...WESTERN MASSACHUSETTS AND PORTIONS OF INTERIOR
  MASSACHUSETTS.

* TEMPERATURES...LOW TEMPERATURES LATE TONIGHT WILL MAINLY BE IN
  THE MIDDLE 30S. THIS WILL COMBINED WITH LIGHT WINDS WILL ALLOW
  AREAS OF FROST TO DEVELOP. A FEW OF THE TYPICALLY COOLEST LOW
  LYING LOCATIONS MAY SEE TEMPERATURES BOTTOM OUT IN THE LOWER
  30S.

* TIMING...BETWEEN 2 AND 8 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
5 follow-up statements
199 
WWUS71 KBOX 101414
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1014 AM EDT SAT OCT 10 2015

MAZ002-003-005-008>011-013-017-018-102215-
/O.CON.KBOX.FR.Y.0007.151011T0600Z-151011T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
FRAMINGHAM...LOWELL...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON...
BROCKTON
1014 AM EDT SAT OCT 10 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATION...WESTERN MASSACHUSETTS AND PORTIONS OF INTERIOR
  MASSACHUSETTS.

* TEMPERATURES...LOW TEMPERATURES LATE TONIGHT WILL MAINLY BE IN
  THE MIDDLE 30S. THIS WILL COMBINED WITH LIGHT WINDS WILL ALLOW
  AREAS OF FROST TO DEVELOP. A FEW OF THE TYPICALLY COOLEST LOW
  LYING LOCATIONS MAY SEE TEMPERATURES BOTTOM OUT IN THE LOWER
  30S.

* TIMING...BETWEEN 2 AND 8 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
422 
WWUS71 KBOX 101913
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
313 PM EDT SAT OCT 10 2015

DEFAULT OVERVIEW SECTION
MAZ005-013-017-018-102015-
/O.CAN.KBOX.FR.Y.0007.151011T0600Z-151011T1200Z/
CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...FOXBORO...
NORWOOD...TAUNTON...BROCKTON
313 PM EDT SAT OCT 10 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

A COMBINATION OF FORECAST CLOUDS ACROSS THE AREA ALONG WITH WINDS
BUILDING OUT OF THE SOUTH TOWARDS SUNDAY MORNING WILL LIMIT THE
POTENTIAL FOR WIDESPREAD FROST ACROSS THE ADVISED AREA. THOUGH CAN
NOT RULE OUT AN ISOLATED LOCATION OR TWO TO REACH LOW TEMPERATURES
AROUND 36 DEGREES.

$$

MAZ002-003-008>011-110315-
/O.CON.KBOX.FR.Y.0007.151011T0600Z-151011T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD
313 PM EDT SAT OCT 10 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATION...INCLUDE WESTERN MASSACHUSETTS.

* TEMPERATURES...WILL DROP TO LOWS AROUND THE MIDDLE 30S TOWARDS
  SUNRISE ON SUNDAY ALLOWING AREAS OF FROST TO DEVELOP. LOWER LYING
  LOCATIONS IN WESTERN MASSACHUSETTS MAY SEE TEMPERATURES BOTTOM
  OUT IN THE LOWER 30S.

* TIMING...BETWEEN 2 AND 8 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
483 
WWUS71 KBOX 110119
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
919 PM EDT SAT OCT 10 2015

MAZ002-003-008>011-110930-
/O.CON.KBOX.FR.Y.0007.151011T0600Z-151011T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD
919 PM EDT SAT OCT 10 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATION...WESTERN MASSACHUSETTS.

* TEMPERATURES...LOWS WILL BOTTOM OUT IN THE MID 30S FOR MUCH OF
  WESTERN MASSACHUSETTS WITH A FEW OF THE LOWEST LYING LOCATIONS
  POSSIBLY DROPPING INTO THE LOWER 30S.

* TIMING...AREAS OF FROST BETWEEN 2 AND 8 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE 
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
576 
WWUS71 KBOX 110722
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
322 AM EDT SUN OCT 11 2015

MAZ002-003-008>011-111200-
/O.CON.KBOX.FR.Y.0007.000000T0000Z-151011T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD
322 AM EDT SUN OCT 11 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATION...WESTERN MASSACHUSETTS.

* TEMPERATURES...LOWS WILL BOTTOM OUT IN THE MID 30S FOR MUCH OF
  WESTERN MASSACHUSETTS WITH A FEW OF THE LOWEST LYING LOCATIONS
  POSSIBLY DROPPING INTO THE LOWER 30S BY DAYBREAK.

* TIMING...AREAS OF FROST THROUGH EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE 
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
317 
WWUS71 KBOX 111120
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
720 AM EDT SUN OCT 11 2015

MAZ002-003-008>011-111230-
/O.CAN.KBOX.FR.Y.0007.000000T0000Z-151011T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD
720 AM EDT SUN OCT 11 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

MOST TEMPERATURES ARE ABOVE FREEZING AS OF 7AM WITH WARMING
EXPECTED FROM NOW ON...THEREFORE THE FROST ADVISORY HAS BEEN
CANCELLED.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 10, 2:05 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Oct 10, 2:05 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
205 AM EDT SAT OCT 10 2015

.SYNOPSIS...
DRIER AND MUCH COOLER WEATHER WILL WORK INTO THE REGION OVERNIGHT
INTO SATURDAY. HIGH PRESSURE PROVIDES DRY WEATHER FOR THE REMAINDER
OF THIS HOLIDAY WEEKEND ALONG WITH A WARMING TREND SUNDAY AND MONDAY.
A COLD FRONT MAY BRING A FEW SHOWERS MON NIGHT INTO TUESDAY...
BEFORE DRY WEATHER RETURNS WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

205 AM UPDATE...

COLD FRONT HAS CLEARED THE SOUTHEAST NEW ENGLAND COAST WITH GUSTY
NORTHWEST WINDS IN ITS WAKE.  THERE WAS A BATCH OF STRATO-CUMULUS
CLOUDS BEHIND THE FRONT...BUT THESE WILL TEND TO BREAK UP NEAR
DAYBREAK AS DRIER AIR WORKS INTO THE REGION.  OTHERWISE...MUCH
COOLER AIR WILL CONTINUE TO WORK IN BEHIND THE FRONT WITH LOW TEMPS
BY DAYBREAK IN THE 40S TO NEAR 50.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
DEFINITELY A FALL-LIKE PERIOD...WITH TEMPERATURES NEAR...OR
SLIGHTLY BELOW...NORMAL. HIGH PRESSURE IN CONTROL FOR THIS PORTION
OF THE FORECAST. GUSTY WINDS DIMINISH QUICKLY SATURDAY MORNING.

CLEAR SKIES AND RELATIVELY LIGHT WIND SATURDAY NIGHT SET THE STAGE
FOR THE POSSIBILITY OF FROST HEADLINES...AND PERHAPS SOME
LOCALIZED FREEZE CONDITIONS AS WELL. RIGHT NOW...THINKING THIS
WILL BE MAINLY ACROSS THE NORTHERN TIER OF MA INTO THE CT RIVER
VALLEY. THIS WILL NEED TO BE MONITORED OVER THE NEXT 36 HOURS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* MORE SEASONABLE TEMPERATURES EXPECTED THROUGH THE LONG TERM
* DRY WEATHER AND A WARMING TREND FOR SUNDAY AND MONDAY
* ANOTHER CHANCE OF RAIN TUESDAY WITH A COLD FRONT

MODELS ARE IN GOOD AGREEMENT THROUGH THE LONG TERM ON THE OVERALL
SYNOPTIC SCALE PATTERN. DRY WEATHER RETURNS FOR THE HOLIDAY WEEKEND
BEFORE A COLD FRONT MOVES THROUGH THE REGION TUESDAY. THEN HIGH
PRESSURE RETURNS WITH DRY WEATHER FOR WEDNESDAY AND THURSDAY.
ANOTHER COLD FRONT MOVES THROUGH SOUTHERN NEW ENGLAND FRIDAY WITH A
POTENTIAL FOR SHOWERS. TEMPERATURES WILL GENERALLY BE SEASONABLE
THROUGH THE PERIOD WITH SOME VARIATIONS AHEAD OF AND BEHIND THE TWO
FRONTS.

SUNDAY THROUGH MONDAY...DRY WEATHER IS EXPECTED DURING THIS TIME
WITH A WARMING TREND AS WINDS SHIFT TO THE SOUTHWEST.

MONDAY NIGHT AND TUESDAY...A NORTHERN STREAM SHORTWAVE MOVES THROUGH
SOUTHERN NEW ENGLAND TUESDAY AS LOW PRESSURE MOVES THROUGH QUEBEC
INTO THE MARITIMES. THIS WILL BRING A COLD FRONT THROUGH SOUTHERN
NEW ENGLAND. ABOUT THE SAME TIME LOW PRESSURE FROM THE CAROLINAS
MOVES NORTHWARD...PHASING WITH THE NORTHERN STREAM SYSTEM. THE
COMBINATION OF THOSE TWO SYSTEMS SHOULD RESULT IN SHOWERS BOTH IN
THE WEST WITH THE FRONT AND IN THE EAST WITH THE SOUTHERN STREAM
SYSTEM. IN ADDITION...THERE IS SOME MARGINAL INSTABILITY ALONG THE
SOUTH COAST SO THERE MAY BE SOME ISOLATED THUNDER AS WELL.
TEMPERATURES ARE EXPECTED TO BE SEVERAL DEGREES ABOVE NORMAL.

WEDNESDAY AND THURSDAY...HIGH PRESSURE BUILDS INTO SOUTHERN NEW
ENGLAND WITH SOMEWHAT COOLER TEMPERATURES BUT DRY WEATHER RETURNING
TO THE REGION. THERE IS A LOW PROBABILITY OF PRECIP OCCURRING ON
THURSDAY WITH A PRE-FRONTAL TROUGH. ONLY THE GFS ENHANCES THIS
TROUGH WITH A STRONG MID LEVEL SHORTWAVE.  IN ADDITION...ANY SHOWERS
WOULD HAVE A GREAT DEAL OF DRY AIR TO OVERCOME...SO WILL KEEP POPS
TO SLIGHT CHANCE IN THIS TIME PERIOD.

FRIDAY...LOOKS LIKE ANOTHER COLD FRONT MOVES THROUGH SOUTHERN NEW
ENGLAND...BRINGING ANOTHER ROUND OF SHOWERS TO THE REGION.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

TODAY...HIGH CONFIDENCE IN VFR CONDITIONS OTHER THAN PERHAPS SOME
BRIEF MVFR CIGS IN A FEW LOCATIONS THROUGH 12Z.  GUSTY NORTHWEST
WINDS OF 20 TO 30 KNOTS EARLY THIS MORNING SHOULD GRADUALLY DIMINISH
LATER THIS MORNING AND ESPECIALLY THIS AFTERNOON.

TONIGHT AND SUNDAY...HIGH CONFIDENCE IN VFR CONDITIONS OTHER THAN
SOME LOCALIZED PATCHY GROUND FOG IN THE TYPICALLY PRONE LOCATIONS
LATE TONIGHT/EARLY SUNDAY MORNING.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/...

SUNDAY THROUGH MONDAY...HIGH CONFIDENCE. VFR.

MONDAY NIGHT AND TUESDAY...MODERATE CONFIDENCE.  A COLD FRONT MOVES
ACROSS THE REGION WITH MVFR/IFR CONDITIONS POSSIBLE IN ANY -SHRA
THAT OCCURS AHEAD OF THE FRONT. EXPECT GUSTY WESTERLY WINDS WITH THE
FRONTAL PASSAGE.

WEDNESDAY...HIGH CONFIDENCE. VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERNIGHT...HIGH CONFIDENCE.  WSW WIND GUSTS OF 20 TO 25 KNOTS
LATE THIS EVENING WILL SHIFT TO NORTH NORTHWEST BEHIND A COLD FRONT
AFTER MIDNIGHT.  BRIEF NORTH TO NORTHWEST WIND GUSTS OF 30 TO 35
KNOTS EXPECTED.  WHILE SOME LOCATIONS ESPECIALLY ACROSS OUR EASTERN
OUTER-WATERS MAY TOUCH GALE CRITERIA...FEEL IT WILL BE SHORT-LIVED
SO WILL STICK WITH SCA HEADLINES ACROSS ALL WATERS.

SATURDAY...HIGH CONFIDENCE. GUSTY NORTH WINDS EARLY DIMINISH BY
MIDDAY AS A HIGH PRESSURE BUILDS OVER THE WATERS. SEAS SUBSIDE AS
WELL. DRY WEATHER AND GOOD VSBY.

SATURDAY NIGHT...HIGH CONFIDENCE RELATIVELY TRANQUIL BOATING
CONDITIONS.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/...

MODERATE CONFIDENCE.  LOOKS LIKE A QUIET BOATING PERIOD WITH WINDS
AND SEAS BELOW SMALL CRAFT CRITERIA FOR THE MOST PART.  A FRONT
CROSSES THE WATERS TUESDAY AND MAY RESULT IN GUSTY WINDS...
HOWEVER...CONFIDENCE IS LOW AS TO HOW HIGH THE GUSTS MAY GET.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
     ANZ231>235-237.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR ANZ230-
     236-251.
     SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ250.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ254-
     255.
     SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ256.

&&

SYNOPSIS...BELK/RLG
NEAR TERM...FRANK
SHORT TERM...BELK
LONG TERM...RLG
AVIATION...FRANK/RLG
MARINE...FRANK/BELK/RLG
Hazardous weather outlook, Oct 9, 11:57 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1157 PM EDT FRI OCT 9 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-110400-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
1157 PM EDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-110400-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1157 PM EDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:32 PM EDTSpecial Marine WarningBOX58 min

Nearby

Frost Advisories in Massachusetts, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.